# SDR DXTA2011052604592

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 4,845 hours, 3,888 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 99100956
- Part serial: 0718817
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,504 hours, 2,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LEVELING AT 45,000, RECEIVED RED "CABIN ALT" & "MASTER WARNING" LIGHTS. MASTER WARNING LIGHT CANCELLED, CABIN ALT LIGHT STAYED ON.  PAX MASKS DID NOT DROP. CABIN DIFFERENTIAL PRESSURE DID NOT EXCEED 8.9 PSI AND CABIN ALT DID NOT EXCEED 7800 FT.  ALL INDICATIONS APPEARED NORMAL. CABIN ALT LIGHT WENT OUT ON DESCENT.  REMOVED CABIN ALTITUDE PRESSURE SWITCH FROM PILOTS SIDE CONSOLE.  BENCH CHECKED & SWITCH FAILED.  ACTUATED CLOSED AT 7,700 FT & OPEN AT 7,200 FT TARGET TO CLOSE 9,650 - 10,350 FT. TARGET TO OPEN 10,350 - 8450 FT.   INSTALLED REPLACEMENT SWITCH IAW MM (REV 29) 21-31-05 (REV 14).  OPS CHECKED GOOD.
